MAUDE Adverse Event Report: MIACH ORTHOPAEDICS BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT; Resorbable implant for anterior cruciate ligament (ACL) repair

MIACH ORTHOPAEDICS BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT; Resorbable implant for anterior cruciate ligament (ACL) repair
Catalog Number 1000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
A bear implant from lot: 7009361 came out of the packaging looking and feeling different.According to the dr.The implant was very soff compared to previous devices and she was able to squeeze it.She has done almost 30 cases so she elected to discard the device and use another.The implant was thrown in the trash and is not available for evaluation.The case was completed successfully with second implant.Patient is doing well.
 
Additional Manufacturer Narrative
The case was completed successfully with second implant.Patient is doing well.

Brand Name
BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT
Common Device Name
Resorbable implant for anterior cruciate ligament (ACL) repair
Manufacturer (Section D)
MIACH ORTHOPAEDICS
69 milk street
suite 100
westborough MA 01851
Manufacturer (Section G)
DSM BIOMEDICAL
735 pennsylvania drive
exton PA 19341
Manufacturer Contact
gregory devenne
69 milk street
suite 100
westborough, MA 01851
MDR Report Key22965580
Report Number3020652-2025-00020
Device Sequence Number18419320
Product Code QNI
UDI-Device Identifier00860002987804
UDI-Public(01)00860002987804(17)281025(10)7009361
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/28/2025
Device Catalogue Number1000
Device Lot Number7009361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown